# SDR DALA2023060204426

- Difficulty date: June 2, 2023
- Submitted: June 3, 2023
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 53,839 hours, 38,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE (WEB) X=56 AND STA 611 AT CPAX. CRACK WAS REPAIRED PER B-717-200 SRM 53-00-55-2R PROCEDURE 4 PAR 5 FIG 204. (LP #2795916)
